If you need an accessible version of this item please contact JSTOR User Support

Proof without Words: Geometric Sums

Warren Page
Mathematics Magazine
Vol. 54, No. 4 (Sep., 1981), p. 201
DOI: 10.2307/2689632
Stable URL: http://www.jstor.org/stable/2689632
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
201
    201